Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 21, 2010, 9:34 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2010, 9:34 PM EDT (01:34 UTC)
- Expired
- Sep 22, 2010, 1:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
268 WHUS71 KPHI 220134 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 934 PM EDT TUE SEP 21 2010 . ANZ431-450>455-220945- /O.NEW.KPHI.SC.Y.0063.100922T0134Z-100922T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 934 PM EDT TUE SEP 21 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. THIS ADVISORY MOST OF THE NEW JERSEY AND DELAWARE COASTS EXCEPT THE UPPER PART OF DELAWARE BAY. GUSTY SOUTHWEST WINDS TO NEAR 25 KNOTS COMBINED WITH LEFTOVER 5 FOOT EASTERLY SWELLS FROM THE PASSING OF HURRICANE IGOR HAS RESULTED IN A CONFUSED AND CHOPPY SEA STATE AND RATHER UNSETTLED CONDITIONS FOR SMALL CRAFT ALONG THE MID ATLANTIC COAST. THERE IS A CHANCE THAT THIS ADVISORY WILL EVENTUALLY NEED TO BE EXTENDED INTO THE DAYLIGHT HOURS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
4 follow-up statements
787 WHUS71 KPHI 220717 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 AM EDT WED SEP 22 2010 ANZ450>455-221500- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-100922T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 317 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE COMBINATION OF SEAS PRODUCED BY GUSTY SOUTHWEST WINDS AND THE LEFTOVER SWELL FROM IGOR HAS RESULT IN ROUGH CONDITIONS ON THE OCEAN WATERS THIS MORNING. THE SWELL IS EXPECTED TO DROP BELOW 6 FEET LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-221000- /O.CON.KPHI.SC.Y.0063.000000T0000Z-100922T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 317 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. GUSTY SOUTHWEST WINDS TO NEAR 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HAYES
090 WHUS71 KPHI 220935 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 535 AM EDT WED SEP 22 2010 ANZ431-221500- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-100922T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 535 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. GUSTY SOUTHWEST WINDS TO NEAR 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE LATE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-221500- /O.CON.KPHI.SC.Y.0063.000000T0000Z-100922T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 535 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE COMBINATION OF SEAS PRODUCED BY GUSTY SOUTHWEST WINDS AND THE LEFTOVER SWELL FROM IGOR HAS RESULT IN ROUGH CONDITIONS ON THE OCEAN WATERS THIS MORNING. THE SWELL IS EXPECTED TO DROP BELOW 6 FEET LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS71 KPHI 221449 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1049 AM EDT WED SEP 22 2010 ANZ431-221600- /O.CAN.KPHI.SC.Y.0063.000000T0000Z-100922T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1049 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED TO BELOW 25 KNOTS. $$ ANZ450>455-221700- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-100922T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1049 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. THE COMBINATION OF SEAS PRODUCED BY GUSTY SOUTHWEST WINDS AND THE LEFTOVER SWELL FROM IGOR HAS RESULT IN ROUGH CONDITIONS ON THE OCEAN WATERS LATE THIS MORNING. THE SWELL IS EXPECTED TO DROP BELOW 5 FEET DURING THE EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
791 WHUS71 KPHI 221707 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 107 PM EDT WED SEP 22 2010 ANZ450>455-221815- /O.EXP.KPHI.SC.Y.0063.000000T0000Z-100922T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 107 PM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. CONDITIONS HAVE DROPPED BELOW ADVISORY LEVELS AND THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ MEOLA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 7:46 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 21, 7:46 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 746 PM EDT TUE SEP 21 2010 .SYNOPSIS... HIGH PRESSURE IS MOVING SEAWARD OFF OF THE MID ATLANTIC COAST. A COLD FRONT OVER THE GREAT LAKES WILL BRIEFLY PASS THROUGH THE FORECAST AREA WEDNESDAY NIGHT BEFORE RETREATING NORTHWARD AS A WARM FRONT ON THURSDAY. ANOTHER COLD FRONT SHOULD MOVE THROUGH THE NORTHEAST EARLY SATURDAY BEFORE STALLING NEAR VIRGINIA OR NORTH CAROLINA ON SUNDAY. A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP ON THIS BOUNDARY AND MOVE EAST OF THE REGION ON TUESDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 12Z MODEL INITIALIZATION AROUND THE MIDWESTERN CONVECTION WAS MUDDLED THIS MORNING WITH NEITHER THE GFS NOR THE WRF-NMM CAPTURING FEATURES EXACTLY. THIS HAS LED TO A DICHOTOMOUS SOLUTION FOR WEDNESDAY AFTERNOON/NIGHT AMONG THE U.S. MODELS. FORECAST PACKAGE IS CLOSER TO A SREF/UKMET COMPROMISE WHICH WE HOPE LENDS SOME LOGIC TO OUR THOUGHTS AND CONTINUITY TO THE PRESENT FCST. SFC HIGH PRESSURE WILL SLIDE OFFSHORE TONIGHT AND GIVE OUR CWA ANOTHER CLEAR/MOSTLY CLEAR NIGHT. WHILE SKY COVER WILL NOT BE AN ISSUE TONIGHT, THE MIN TEMPS MIGHT BE. MODEL GUIDANCE IS PASSING A LLJ AROUND 925MB THROUGH OUR CWA. WHILE A RADIATIONAL INVERSION IS LIKELY TO FORM, NOT SURE IF IT WILL BE ABLE TO KEEP ALL OF THE WIND OUT, OR TO KEEP IT LIGHT/VRBL FOR AN EXTENDED PERIOD OF TIME. THE FORECAST BOUNDARY LAYER WINDS ON THE WRF-NMM APPROACHING 20KTS SUGGEST NO. SO WE BOUGHT INTO A STAT TEMP COMPROMISE FOR MINS TNGT AS THEY ARE HIER THAN THE FCST DEW POINTS. BECAUSE OF THIS WE DID ADD NOT ANY PATCHY FOG TO THE FORECAST. CHANCES ARE IF WE ARE WRONG ABOUT THE FORMER, WE WILL ALSO BE WRONG ABOUT THE LATTER. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... POSSIBLY SOME STRONG/SEVERE THUNDERSTORMS ON WEDNESDAY AFTN/EVE AND THEN THE DRIVE FOR 54 (RECORD BREAKING 90 DEGREE DAYS IN PHL) FOR FRIDAY. THE MODEL DIFFERENCES EMERGE FROM THE MIDWEST THIS MORNING. WHILE THE GFS APPEARS CORRECT WITH A SHARPER TROF ENTERING IOWA GIVEN WHAT IS OCCURRING THERE, IT APPEARS TOO FAR EAST WITH THE MN SHORT WAVE. IN MODEL EVOLUTION THE GFS NEVER BRINGS HIER DEWPTS INTO THE NRN PART OF OUR CWA WHICH PRETTY MUCH CAPS CONVECTION THERE WHILE CONVERSELY THE IA SHORT WAVE DEVELOPS THE MOST AGGRESSIVE LEE SIDE TROF OF THE BUNCH AND FOCUSES CONVECTION SOUTH. THE HIER DEW POINTS ARE MAKING MORE INROADS INTO THE GREAT LAKES THAN THEY ARE SOUTH OF US, SO WE SUSPECT THE GFS MAY BE OFF THERE. THERE IS ALSO BETTER MODEL CONSENSUS OF AT LEAST CONVECTIVE TEMP SUPPORTING DEW POINTS NORTH. UPSHOT FOR WED DAY WE WILL LEAN MORE TWD THE NAM AND SREF DETAILS IN THE NORTHERN PART OF OUR CWA. THERE IS AN INCONSISTENCY IN THE NAM MOS GIVEN THE MODEL OUTPUT AND RATHER ROBUST SREF POPS. EVEN IF THE GFS IS WRONG, ITS POPS ARE MORE CONSISTENT WITH A NON CONVECTIVE TEMP REGIME OCCURRING. IN THE SOUTHERN PART OF OUR CWA, GIVEN WHAT IS OCCURRING IN IOWA WE WILL THE GFS SOME CREDIT AND PIVOT THE POPS MORE NNE-SSW AND THUS INCREASE THEM CLOSER TO THE LOCATION OF THE DEVELOPING LEE SIDE TROF. AS FAR AS SVR WX GOES, THIS READS LIKE A BEEN THERE DONE THAT, THE BETTER FCST WIND FIELDS AND BULK SHEAR ARE TO THE NORTH AS IN THE ENTRANCE REGION OF THE H2.5 JET. THE CAPE MIGHT BE QUESTIONABLE PENDING THE DEW POINT RECOVERY. IF THE LATTER DOES, AND AS SPC NOTED IF AN ORGANIZED LINE CAN FORM, THE THREAT FOR SEVERE OR AT THE LEAST STRONGER TSRAS EXIST. THIS MIGHT BE ABLE TO LAST A BIT LONGER INTO THE EVENING NORTH GIVEN THE BETTER FCST WIND FIELD NORTH. FARTHER TO THE SOUTH, ITS MORE THERMODYNAMICALLY DRIVEN AND THE WINDOW WOULD BE SMALLER HAVING THE CONVECTION COINCIDE WITH THE MAXIMUM DAYTIME HEATING. WE HAVE FORGONE ENHANCED/STRONG WORDING FOR NOW WAITING TO SEE HOW THE IA SHORT WAVE EVOLVES. WILL PUT MENTION THOUGH IN THE HWO. MAX TEMPS BASED ON FCST 1000-850MB THICKNESSES ARE SHOWING GFS MOS AS BEING TOO LOW, WE WENT EITHER WITH OR CLOSER TO NAM MOS. THE SHORT WAVE SHEARS AWAY FROM OUR CWA ON TUESDAY NIGHT AND THE LEFTOVER CONVECTION WAS FORECAST AS BEST BE COULD. WE SAGGED IT A BIT FTHR SOUTH BASED ON THE SHORT WAVE LOCATION AND SUGGESTION BY SREF POPS. HERE THE MODELS DIVERGE AGAIN WITH THE GFS CLEARING THE FRONT THE FASTEST AND WRF-NMM THE SLOWEST. MOST OF THE CONSENSUS IS BETWEEN WHICH WE FOLLOWED. THIS ALSO LENDS TO A STAT GUIDANCE COMP FOR MIN TEMPS. NO CHANGES WERE MADE TO THE ONGOING FORECAST FOR THU/THU NIGHT. THE FRONTAL BOUNDARY LIFTS TO THE NORTH AGAIN ON THU DAY WITH THE BEST MOISTURE RECOVERY NORTH FIRST. IT MIGHT NOT BE FAST ENOUGH FOR MEASURABLE PCPN, BUT PRESENT POPS ARE RELATIVELY LOW. BECAUSE THE WRF-NMM IS THE SLOWEST WITH THE CFP, ITS MAX TEMP GUIDANCE IS ALSO THE HIEST. FOR THU DAY WE ARE SIDING SLIGHTLY MORE TWD GFS MOS AND ACCEPTING STAT GUIDANCE FOR THU NIGHT. OTHER THAN THE FASTER GFS, MOST OTHER MODEL GUIDANCE IS LEANING TWD A DRY DAY FOR FRIDAY DAY WHICH WE FOLLOWED WITH THIS PACKAGE. UPWIND ABOUT A 1420M 1000-850MB THICKNESS HAS BEEN VERIFYING WITH 90S. KEEPING IT AS IS BY THIS FORECAST PERIOD DOES START TO LEAK SOME OIL, BUT NEVERTHELESS SOUNDING MAXT MACROS AND FCST THICKNESSES GIVEN THE COASTAL PLAIN YET ANOTHER GOOD CHANCE OF CRACKING 90 DEGREES, GOING HIGHER THAN MEX MOS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A WET PERIOD MAY BE AHEAD FOR PORTIONS OUT KPHI COUNTY WARNING AREA AS SOME SORT OF HYBRID GULF ATLANTIC INFLOW EVENT MAY BE UNFOLDING FOR THE PERIOD SUNDAY-TUESDAY. 12Z AND 18Z GFS OP RUNS DONT HAVE IT BUT AM TRUSTING THE EC/UK...ESPECIALLY BASED ON THE OVERALL NON CONVECTIVE ECMWF PERFORMANCE. WE DID CHECK THE ECMWF ENSEMBLE MEAN WHICH DEFINITELY HAS WAA IN PROGRESS BUT FOCUS'S UPON LOW PRES 20/85. THE FORECAST LONG TERM TEMPERATURES ARE ALMOST STRICTLY 12Z/21 HPC GUIDANCE. POPS WERE HPC GUIDANCE BUT BOOSTED AND THEN CAPPED AT 50 PERCENT FOR LATE SUNDAY INTO MONDAY. THE DAILIES FRIDAY NIGHT...COLD FRONTAL PASSAGE LATE TO BREAK THE VERY WARM PERIOD OF LATE THIS WEEK AND MAY BE ACCOMPANIED BY ISOLATED THUNDERSTORMS AT NIGHT. STRENGTH OF THE STORMS WILL DEPEND ON TIMING. SATURDAY...WASNT SURE HOW GUSTY THE NORTHWEST WINDS BUT A DECENT DAY SEEMS TO BE UNFOLDING AS HIGH PRESSURE SPREADS INTO THE NORTHEAST USA. SUNDAY-TUESDAY...DETAILS REMAIN TO BE DETERMINED BUT SOME SORT OF WARM FRONT WITH WAVES OR...ONE LARGE SLOW MOVING LOW PRESSURE SYSTEM MAY BE AHEAD FOR THE MID ATLANTIC COAST. THIS COULD BE A VERY WET SYSTEM BUT STILL HAS PLENTY OF POSSIBILITY TO FALL APART...SLIDE TO OUR EAST AND/OR BE LESS POTENT THAN NOW OUTLOOKED BY THE EC AND UK SOLUTIONS. THE 12Z/21 NAEFS HAS TRENDED LESS WET THAN ITS 00Z/21 COUNTERPART. THE POTENTIAL OF THIS SYSTEM...SHOULD NOT TO BE DISMISSED UNTIL WE ARE ASSURED OF NO CLOSED LOW ALOFT MOVING SLOWLY EAST FROM THE OHIO VALLEY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR MAINLY SKC. LOW PROB PATCHY 5F FOR AN HOUR NEAR DAWN AT KMIV. WEDNESDAY...VFR MOST OF THE DAY. CONVECTION MAY BE STRONG IN THE VICINITY OF THE DELAWARE RIVER IN THE 22Z-24Z TIME FRAME PER KI 36+/SWI SUBZERO//TT NEAR 50 AND MLCAPE HAVING BUILT UP TO NEAR 1000J AHEAD OF POTENTIAL LINE OF SCT STRONG CONVECTION. FOR NOW HANDLED WITH VCSH AND CB. AFTN GUSTS SHOULD BE NEAR 20 KTS. OUTLOOK... A COLD FRONT IS FORECAST TO MOVE THROUGH WEDNESDAY EVENING AND MAY BRING SCATTERED SHOWERS OR EVEN A FEW STRONG THUNDERSTORMS. OTHERWISE VFR CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY...BUT ANOTHER COLD FRONT WILL APPROACH FRIDAY AND PASS THROUGH FRIDAY NIGHT. LOWER CONDITIONS MAY RESULT LATER FRIDAY INTO SATURDAY. HIGH PRESSURE IS EXPECTED TO BUILD INTO NEW ENGLAND BY SUNDAY. && .MARINE... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE SOUTHERN OCEAN WATERS WILL BE ALLOWED TO EXPIRE AT 20Z...AS LONG PERIOD SWELLS WILL CONTINUE TO DECAY FOR THE REST OF THIS AFTERNOON AND THIS EVENING. AS THE HIGH MOVES FURTHER OFFSHORE TONIGHT...WINDS WILL BE INCREASING AHEAD OF THE COLD FRONT APPROACHING FROM THE WEST. IT WAS FELT THAT THE BEST WINDS WILL REMAIN JUST OFF THE SURFACE. GFS AND EVEN NAM 1000 HPA WINDS WERE MARGINAL FOR AN ADVISORY...AND DUE TO STABILITY CONSIDERATIONS OF WARMER AIR MOVING OVER COOLER WATER IT WAS DECIDED NOT TO ISSUE A SMALL CRAFT ADVISORY NOW. A FEW GUSTS UP TO 25 KNOTS WILL BE MENTIONED FOR WEDNESDAY AND WEDNESDAY EVENING. LATER FORECASTERS WILL WANT TO MONITOR THIS HOWEVER...AN AN ADVISORY IS NOT OUT OF THE QUESTION FOR WEDNESDAY. OTHERWISE ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT WITH THE FRONTAL PASSAGE. HIGH PRESSURE WILL FOLLOW THURSDAY INTO FRIDAY. ANOTHER COLD FRONT IS EXPECTED FRIDAY NIGHT INTO SATURDAY...AND AN ADVISORY MAY BE NEEDED FOR THIS EVENT. HIGH PRESSURE NORTH OF OUR AREA IS EXPECTED TO RIDGE DOWN ALONG THE COAST SUNDAY. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT HURRICANE IGOR WILL CONTINUE TO SUBSIDE SLOWLY FOR THE REST OF THIS AFTERNOON AND THIS EVENING. THE MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH DARK. AS THE FULL MOON APPROACHES ON THURSDAY...RIP CURRENT CONCERNS MAY CONTINUE TO BE ENHANCED THROUGH THE MID AND LATE WEEK PERIOD. && .CLIMATE... AFTER THE HOT SUMMER WE HAVE HAD, WE ARE SURE THE PAST COUPLE OF WEEKS OF COOLER TEMPERATURES HAS FELT WONDERFUL. IT SEEMS VERY UNLIKELY THAT ANY RECORDS WILL BE SET UNTIL MAYBE FRIDAY, BUT NONETHELESS, WE HAVE INCLUDED THE RECORD TEMPERATURES FOR OUR 8 CLIMATE SITES. THE DAY WITH THE BEST SHOT OF GETTING CLOSE AT SOME LOCATIONS IS FRIDAY, WHEN TEMPERATURES LOOK TO APPROACH 90 DEGREES ONCE AGAIN. RECORD HIGHS FOR 9/22 RECORD HIGHS FOR 9/23 PHL 97-1895 TTN 97-1895 PHL 97-1895 TTN 97-1895 ILG 99-1895 MPO 88-1931 ILG 97-1895 MPO 88-1908 ACY 94-1980 RDG 94-1931 ACY 93-1970 RDG 94-1970 ABE 93-1980,1931 GED 89-1989 ABE 93-1970 GED 94-1970 RECORD HIGHS FOR 9/24 PHL 95-1970 TTN 92-1970 ILG 91-1970 MPO 84-1970 ACY 89-1970 RDG 95-1970 ABE 92-1970 GED 95-1970 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/HAYES NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM...DRAG 746P AVIATION...DRAG/ 746P MARINE.../ RIP CURRENTS... CLIMATE...
Hazardous weather outlook, Sep 21, 3:33 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT TUE SEP 21 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-221945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 333 PM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO POSSIBLY ISOLATED SEVERE THUNDERSTORMS MAY OCCUR WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. THE HIGHEST CHANCE FOR THE STRONGER STORMS WOULD BE NORTHWEST OF THE INTERSTATE 95 CORRIDOR IN PENNSYLVANIA AND NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-221945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 333 PM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-221945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 PM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-221945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 333 PM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS MAINLY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 6:08 AM EDT | Coastal Flood Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 11 hr |
| Sep 22, 5:48 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 87 min |
| Sep 22, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 42 min |
| Sep 22, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 41 min |
| Sep 22, 7:07 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 53 min |
| Sep 22, 7:54 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 36 min |
| Sep 22, 4:23 PM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Sep 22, 4:32 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Sep 22, 4:49 PM EDT | Special Weather Statement | PHI | Chester | 56 min |
| Sep 22, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 64 min |
| Sep 22, 5:58 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 62 min |
| Sep 22, 6:23 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 67 min |
| Sep 22, 5:27 PM EDT | Special Weather Statement | PHI | Cecil | 48 min |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.